# SDR QXEA2018122400463

- Difficulty date: December 18, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 11,367 hours, 12,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 85217419105
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR, 2 BEAM CRACKED. REMOVED CRACKED BEAM FROM AFT PASSENGER DOOR IAW SRM 51-42-05-02-01. FIT AND DRILLED NEW BEAM PN 85217419-105 IAW SRM 51-40-07-02-01. INSTALLED NEW BEAM PN 85217419-105 ON AFT PASSENGER DOOR IAW SRM 51-23-00-00-01, 51-40-15-02-01, 51-42-05-02-01 AND 51-42-45-02-01.
